Persistent age distributions for an age-structured two-sex population model
AbstractIn this paper we formulate an age-structured two-sex population model which takes into account a monogamous marriage rule and the duration of marriage. We are mainly concerned with the existence of exponential solutions with a persistent age distribution. First we provide a semigroup method to deal with the time-evolution problem of our two-sex population model. Next, by constructing a fixed point mapping, we prove the existence of exponential solutions under homogeneity conditions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Taylor & Francis Journals in its journal Mathematical Population Studies.
Volume (Year): 7 (2000)
Issue (Month): 4 ()
Contact details of provider:
Web page: http://www.tandfonline.com/GMPS20
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Christophe Guilmoto, 2012. "Skewed Sex Ratios at Birth and Future Marriage Squeeze in China and India, 2005–2100," Demography, Springer, Springer, vol. 49(1), pages 77-100, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty).
If references are entirely missing, you can add them using this form.